It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-20-2006, 07:05 AM   #1
Junior Member
(male)
 
Join Date: Jul 2006
Location: Brooklyn, NY
Posts: 24
4thman HB User
Gastritis Question

Hi, everyone. About eight months ago, I ate something very spicy and had a serious case of heartburn. It lasted for days and I took a lot of OTC medication that seemed to quell it somewhat. After about a month and a half of having my stomach flare up, I went out drinking one night. The next morning I had diarrhea and serious stomach pains. I saw a gastroenterologist who did an endoscopy and said I had gastritis and a pre-ulcer. He put me on Nexium and then Prevacid (my insurance wouldn't cover Nexium) and I took the pills every day for about five weeks. I was feeling much better (actually, almost immediately upon taking the medication) although the pills constipated me. After five weeks I stopped talking them. I haven't had any serious symptoms like I had before for months, only an occasional queasiness. Within the last week, I've begun to feel very nauseous at times. I think my weight has dropped and I've also had some blood in my stools (I didn't have either when I first got the gastritis). I can't tell if my weight loss is because of something going on in my stomach or because of other factors (I haven't been able to work out consistently for months and that always makes my weight drop). Also, I think the constipation may have given me a hemorrhoid, which could explain the blood in my stool. Does it seem right that I would have a recurrence of the gastritis after feeling relatively well for so long?

 
Sponsors Lightbulb
   
Old 07-20-2006, 08:57 AM   #2
Inactive
(female)
 
Join Date: Dec 2005
Posts: 300
gort HB User
Re: Gastritis Question

This problem reoccurs because drugs can't repair the damaged tissue. You get quick temporary relief but it comes back. Try a pinch of baking soda in your food when you eat heart burn causing food. L-glutamine powder or caps repairs damaged tissue of ulcers and intestines, including hems. And acacia gum is a good soluble fiber to soften stool. Heather's Tummy Fiber is acacia gum.

Last edited by gort; 07-20-2006 at 08:59 AM.

 
Old 07-20-2006, 10:06 AM   #3
Junior Member
(male)
 
Join Date: Jul 2006
Location: Brooklyn, NY
Posts: 24
4thman HB User
Re: Gastritis Question

Thank you so much for the advice. I'll look for these things in my health store.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help - gastritis question vegemitee Digestive Disorders 4 04-06-2010 08:12 PM
H-Pylori -Now Negative but Gastritis persists Jeppy Digestive Disorders 15 06-05-2007 09:52 PM
Gastritis Question syxx_35 Digestive Disorders 0 05-17-2006 08:41 AM
Gastritis question Shardanomspa Digestive Disorders 35 05-09-2005 10:32 AM
Bile gastritis? kehorner Digestive Disorders 3 03-11-2005 07:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (16), Harry (13), flipfleury (8), ladybud (8), Titchou (8), MountainReader (7), jmarple (6), rufous57 (5)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!